Vol. 89, No. 2, 1980

Recent Issues
Vol. 329: 1
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
Invariant subspace lattices and compact operators

Cecelia Laurie

Vol. 89 (1980), No. 2, 351–365
Abstract

A general question is what can the invariant subspaces of a compact operator look like. To obtain information about this, we examine certain lattices of subspaces of a separable Hilbert space with the intent of determinig whether such a lattice could be left invariant by a compact operator.

Mathematical Subject Classification 2000
Primary: 47A15
Secondary: 47B05
Milestones
Received: 21 January 1978
Revised: 14 July 1978
Published: 1 August 1980
Authors
Cecelia Laurie